中文   English

Mingfeng Zhao

Lecturer

Homepage:

Tel:

Email: mingfeng.zhao@tju.edu.cn

Research Interests
• Partial Differential Equations

Education
• 2009.09-2014.07, Ph.D in Mathematics, University of Connecticut, U.S.

• 2005.09-2009.06, B.S. in Mathematics, Hunan University, China
Publications
•Changfeng Gui and Mingfeng Zhao, Asymptotic formula for the speed of traveling wave solutions to Allen-Cahn equations, Sci Sin Math, 46: 549-562, 2016.

• Changfeng Gui and Mingfeng Zhao, Traveling wave solutions to Allen-Cahn Equation with a fractional Laplacian, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 32(4): 785-812, 2015.

• Frank Arthur, Xiaodong Yan and Mingfeng Zhao, A Liouville-type theorem for higher order elliptic systems, Discrete and Continuous Dynamical Systems-Series A, 34(9): 3317-3339, 2014.
Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China